# SDR ASAA2023101045567

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,902 hours, 15,655 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10916
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 29,983 hours, 9,705 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DECENT # 2 ENG ANTI ICE VALVE STUCK OPEN. GROUNDED - YES. REMOVED AND REPLACED ENG 2 COWL TAI VALVE REF AMM 30-21-11. INSTALLATION TEST GOOD. TWO C/B'S PULLED AND RESET. ALTERNATE DEACTIVATION PROCEDURES USED PER MPM CHAPTER 5 TABLE 3 ITEMS 3,4,5,7,8. ALTERNATE DEACTIVATION PROCEDURES REVERSED.
